# SDR RAIA00803024

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 18,581 hours, 16,355 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8071 OMA - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS.  MAINTENANCE CLEANED THE NOSE LANDING GEAR PROXIMITY SWITCH CONNECTOR.  SYSTEM OPS CHECKED GOOD.
